Moments of skew-normal random vectors and their quadratic forms

Marc G. Genton*, Li He, Xiangwei Liu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

111 Scopus citations


In this paper, we derive the moments of random vectors with multivariate skew-normal distribution and their quadratic forms. Applications to time series and spatial statistics are discussed. In particular, it is shown that the moments of the sample autocovariance function and of the sample variogram estimator do not depend on the skewness vector.

Original languageEnglish (US)
Pages (from-to)319-325
Number of pages7
JournalStatistics and Probability Letters
Issue number4
StatePublished - Feb 15 2001
Externally publishedYes


  • Autocovariance function
  • Multivariate skew-normal distribution
  • Quadratic form
  • Variogram

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Moments of skew-normal random vectors and their quadratic forms'. Together they form a unique fingerprint.

Cite this